Couple Fixed Point on Cone Metric Spaces
No Thumbnail Available
Date
2011
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Gazi Univ
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this article, some couple fixed point theorems are proved for the class of Banach valued metric spaces. The results are proved without any additional conditions such as normality or regularity.
Description
Keywords
Cone Metric Spaces, Fixed Point Theory, Couple Fixed Point Mathematics Subject Classification: 47H10, 54H25
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Scopus Q
Q3
Source
Gazi University Journal of Science
Volume
24
Issue
1
Start Page
51
End Page
58